Removable singularities of$CR$-functions

B. Jöricke Akademie der Wissenschaften der DDR Karl-Weierstraß-Institut für Mathematik, Mohrenstraße 39-PF 1304, Berlin, DDR

TBD mathscidoc:1701.332672

Arkiv for Matematik, 26, (1), 117-143, 1986.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 163 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{b.1986removable,
  title={Removable singularities of$CR$-functions},
  author={B. Jöricke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526262476481},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={117-143},
  year={1986},
}
B. Jöricke. Removable singularities of$CR$-functions. 1986. Vol. 26. In Arkiv for Matematik. pp.117-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526262476481.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved